Journal title
پژوهش های نوین در ریاضی (علوم پایه سابق)- rank :علمی پژوهشی وزارت علوم
- issn :2476-2954
issue 2 publication date 2015-08-23
- The Uniqueness of the Overall Assurance Interval for Epsilon in DEA Models by the Direction Method
- An integrated model for solving the multiple criteria ABC inventory classification problem
- Classifying Flexible Factors Using Fuzzy Concept
- Introducing a secondary goal for evaluating DMUs by cross efficiency in data envelopment analysis
- Productivity changes of units: A directional measure of cost Malmquist index
volume
volume 5
volume 4
- issue 162019-02-20
- issue 152018-11-22
- issue شماره 2 (پیاپی 14)2018-07-23
- issue شماره 132018-03-01
volume 2
- issue 82017-02-19
- issue 72016-12-27
- issue شماره 62016-06-21
- issue 52016-05-21